# SDR 2009FA0000342

- Difficulty date: April 30, 2009
- Submitted: April 30, 2009
- Operation: General aviation
- Aircraft: N684SA
- Make and model: Cessna 208B
- Aircraft serial: 208B0684
- Aircraft time: 5,986 hours
- Engine: Pwa PT6A114A
- Engine time: 14,087 hours, 65 cycles
- Propeller: Mcauly 3GFR34C703
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Rod Bearing
- Part number: MW3TM12
- Part serial: 0
- Condition: Defective
- Location: Te Flap Rod
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEFECT REPORT GENERATED BASED ON A FAILURE THAT THE MX FOUND BY CHANCE WHILE PERFORMING ANOTHER INSP. FWDING FOR YOUR REVIEW AND SUBMITTAL THROUGH THE QC DEPARTMENT..  MX FOUND ONE OF THESE FLAP CONTROL ROD ENDS TO BE DEFECTIVE WHILE PERFORMING OTHER MX AND UPON FURTHER INSPECTION, THEY FOUND 6 MORE THAT HAD FAILED IN THE SAME MANNER.  IT APPEARS THAT THE STAKING PROCESS MAY HAVE BEEN INSUFFICIENT DURING THE MFG OF THE ROD ENDS.
